Beyond Bergmann's rule: size–latitude relationships in marine Bivalvia world-wide
Article first published online: 14 JUN 2012
© 2012 Blackwell Publishing Ltd
Global Ecology and Biogeography
Volume 22, Issue 2, pages 173–183, February 2013
How to Cite
Berke, S. K., Jablonski, D., Krug, A. Z., Roy, K. and Tomasovych, A. (2013), Beyond Bergmann's rule: size–latitude relationships in marine Bivalvia world-wide. Global Ecology and Biogeography, 22: 173–183. doi: 10.1111/j.1466-8238.2012.00775.x
- Issue published online: 7 JAN 2013
- Article first published online: 14 JUN 2012
Appendix S1 Supporting figures and tables.
Appendix S2 Regression results.
|geb775_sm_appendixs1.pdf||2126K||Supporting info item|
|geb775_sm_appendixs2.pdf||250K||Supporting info item|
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.